[Dilated cardiomyopathy post-chemotherapy].
Istituto di Fisiologia Clinica, Consiglio Nazionale delle Ricerche, Pisa.Recenti progressi in medicina 04/2009; 100(3):132-6.
We describe the case of a dilated cardiomyopathy with angiographically normal coronary arteries in a 32-year-old man who underwent head and spine radiotherapy and high dose antracicline chemotherapy at the age of 5 year for acute lymphoblastic leukemia. The long-term detrimental cytotoxic effect of remote life-saving chemotherapy should be considered in survivals of leukemia.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.